Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 105, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Sep 22, 2006, 10:03 PM CDT for Howell County, Ozark County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2006, 10:03 PM CDT (03:03 UTC)
- Expired
- Sep 22, 2006, 11:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 142 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 8:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KSGF 230304 TORSGF MOC091-153-230400- /O.NEW.KSGF.TO.W.0105.060923T0303Z-060923T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1003 PM CDT FRI SEP 22 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI * UNTIL 1100 PM CDT * AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR UDALL...OR 11 MILES NORTHEAST OF MOUNTAIN HOME...MOVING EAST AT 35 MPH. * THE TORNADO IS WILL BE NEAR... BAKERSFIELD BY 1015 PM CDT 6 MILES SOUTH OF CAULFIELD BY 1020 PM CDT MOODY BY 1030 PM CDT SOUTH FORK BY 1035 PM CDT LANTON BY 1045 PM CDT BRANDSVILLE BY 1055 PM CDT THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR TORNADOES ARE PARTICULARLY DANGEROUS AT NIGHT...DO NOT WAIT UNTIL YOU CAN SEE THE TORNADO SEEK SHELTER IN AN INTERIOR ROOM. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3655 9234 3642 9232 3649 9161 3673 9168 $$ IZZI
4 follow-up statements
000 WWUS53 KSGF 230315 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1015 PM CDT FRI SEP 22 2006 MOC091-153-230400- /O.CON.KSGF.TO.W.0105.000000T0000Z-060923T0400Z/ HOWELL MO-OZARK MO- 1015 PM CDT FRI SEP 22 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN OZARK AND SOUTHERN HOWELL COUNTIES... AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BAKERSFIELD...OR ABOUT 19 MILES NORTHEAST OF MOUNTAIN HOME...MOVING EAST NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... MOODY BY 1020 PM CDT SOUTH FORK BY 1025 PM CDT 7 MILES NORTH OF LANTON BY 1035 PM CDT BRANDSVILLE BY 1040 PM CDT IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3657 9230 3650 9229 3651 9169 3673 9168 $$ IZZI
000 WWUS53 KSGF 230320 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1019 PM CDT FRI SEP 22 2006 MOC153-230329- /O.CAN.KSGF.TO.W.0105.000000T0000Z-060923T0400Z/ OZARK MO- 1019 PM CDT FRI SEP 22 2006 ...THE TORNADO WARNING FOR OZARK COUNTY IS CANCELLED... THE TORNADIC STORM HAS MOVED INTO HOWELL COUNTY AND OUT OF OZARK COUNTY. LAT...LON 3663 9212 3650 9213 3650 9169 3673 9168 $$ MOC091-230400- /O.CON.KSGF.TO.W.0105.000000T0000Z-060923T0400Z/ HOWELL MO- 1019 PM CDT FRI SEP 22 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHERN HOWELL COUNTY... AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CAULFIELD...OR ABOUT 18 MILES SOUTHWEST OF WEST PLAINS...MOVING EAST AT 50 MPH. THE TORNADO WILL BE NEAR... SOUTH FORK BY 1025 PM CDT 7 MILES NORTH OF LANTON BY 1035 PM CDT BRANDSVILLE BY 1040 PM CDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING AT LEAST QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS AS IT MOVES ACROSS SOUTHERN HOWELL COUNTY. LAT...LON 3663 9212 3650 9213 3650 9169 3673 9168 $$ IZZI
000 WWUS53 KSGF 230338 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1037 PM CDT FRI SEP 22 2006 MOC091-230400- /O.CON.KSGF.TO.W.0105.000000T0000Z-060923T0400Z/ HOWELL MO- 1037 PM CDT FRI SEP 22 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN HOWELL COUNTY... AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADIC CIRCULATION HAD WEAKENED...HOWEVER THESE STORMS HAD EVOLVED INTO A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH. THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BRANDSVILLE TO LANTON...MOVING EAST AT 45 MPH. LAT...LON 3672 9183 3650 9201 3650 9169 3673 9168 $$ IZZI
000 WWUS53 KSGF 230357 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1055 PM CDT FRI SEP 22 2006 MOC091-230405- /O.EXP.KSGF.TO.W.0105.000000T0000Z-060923T0400Z/ HOWELL MO- 1055 PM CDT FRI SEP 22 2006 ...THE TORNADO WARNING FOR SOUTHEASTERN HOWELL COUNTY WILL BE ALLOWED TO EXPIRE AT 1100 PM CDT... WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR SOUTHWEST MISSOURI. LAT...LON 3672 9183 3650 9201 3650 9169 3673 9168 $$ IZZI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 22, 6:35 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Sep 22, 6:35 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 PM CDT FRI SEP 22 2006 ...TORNADO WATCH 787 REMAINS IN EFFECT UNTIL 9 PM... .UPDATE... DRYLINE EXTENDED ROUGHLY ALONG A AIZ-SGF-UMN LINE AT 23Z. AIRMASS TO THE EAST STILL VERY UNSTABLE WITH CAPES BETWEEN 1500-2500 J/KG. SHEAR VALUES ALSO REMAIN FAVORABLE FOR SUPERCELL STORMS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT AT THIS TIME. TORNADIC THREAT HAS SHIFTED MORE INTO SOUTHCENTRAL AND CENTRAL MISSOURI. EXPECT THE NEXT ROUND OF STORMS TO DEVELOP AFTER MIDNIGHT AS THE SYSTEM MOVES OUT IN THE ROCKIES AND APPROACHES THE AREA. .AVIATION... FOR THE 00Z TAFS...KSGF AND KJLN TERMINALS WILL SEE VFR THROUGH ABOUT 05Z. EXPECT GUSTY SOUTHWEST WINDS TO GRADUALLY DECREASE AFTER SUNSET. HAVE PUT VCTS BOTH TERMINALS AFTER 05Z...BECOMING -SHRA AS FRONT PUSHES THROUGH AFTER 12Z. VFR CONDITIONS ARE THEN FORECAST BY 18Z. GAEDE && .PREVIOUS DISCUSSION... SEVERE AND POTENTIALLY TORNADIC STORMS DEVELOPED AHEAD OF BULGING DRYLINE EARLY THIS AFTERNOON...IN VERY UNSTABLE AND STRONG SHEARED AIRMASS EAST OF HIGHWAY 65. DATA FROM 16Z KSGF SOUNDING SHOWED LOW LEVEL CAP ERODED BY 11 AM WITH 3600+ J/KG CAPE AND 0-3KM STORM RELATIVE HELICITIES OVER 350 M2/S2. BY 230 PM MOST OF THE STORMS WERE EXITING THE EASTERN PORTION OF THE WARNING AREA. WITH DEWPOINT TEMPS STILL HOVERING IN THE LOWER/MID 60S ALONG AND EAST OF A JOPLIN TO VERSAILLES LINE...AND UPPER LEVEL SHORTWAVE STILL OUT TO OUR WEST...DO NOT THINK WE ARE TOTALLY IN THE CLEAR JUST YET. HOWEVER...TORNADO THREAT HAS DECREASED SOMEWHAT WITH VEERING LOW LEVEL WINDS AND SLIGHTLY DRIER AIR. SHORT TERM (TONIGHT THROUGH SATURDAY)... WILL MAINTAIN THUNDERSTORM CHANCES IN THE FORECAST WITH HIGHEST CHANCES OVER THE EAST FOR TONIGHT AND SATURDAY. EXPECT TO SEE ADDITIONAL STORMS DEVELOP AHEAD OF MAIN UPPER LEVEL TROUGH OVER THE FOUR CORNERS REGION THROUGH THE EVENING AND EARLY MORNING. AS MAIN TROUGH MOVES THROUGH THE AREA WITH SURFACE COLD FRONT...YET ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE. EXPECT MAINLY A STRAIGHT LINE WIND THREAT WITH THE LATER ROUNDS OF STORMS. TERRY && LONG TERM (SATURDAY NIGHT - THURSDAY)... THIS PERIOD APPEARS TO BE QUIET IN THE WAKE OF OUR ONGOING STORM SYSTEM. COLD FRONT WILL SPREAD THROUGH A CANADIAN AIRMASS THAT WILL SCOUR MOISTURE FROM THE DEEP SOUTH AND INTO THE GULF. THIS WILL LIMIT ANY POTENTIAL FOR ACTIVE WEATHER THROUGH TUESDAY NIGHT. THERE MAY BE A COUPLE OF WEAK DISTURBANCES MIGRATING THROUGH THE NORTHWEST FLOW DURING THESE PERIODS...BUT WEAK LIFT AND LOW MOISTURE MAY ONLY YIELD CLOUD COVER. THE GFS SUGGESTS THAT A STRONGER WAVE COULD IMPACT THE REGION BY WEDNESDAY. MOISTURE WILL STILL BE LACKING HOWEVER BETTER LIFT WITH THIS SYSTEM JUSTIFIES SOME CHANCE POPS FROM WEDNESDAY THROUGH THURSDAY. FOLLOWED THE MEX POPS NUMBERS WITH THESE PERIODS. FALL LIKE TEMPERATURES WILL BE OBSERVED THROUGH THE UPCOMING WORK WEEK WITH HIGHS IN THE 70S AND 80S...AND LOWS RANGING FROM THE 40S TO THE MID 50S. CRAMER && SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Sep 22, 8:00 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 800 PM CDT FRI SEP 22 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 800 PM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES... DAMAGING WINDS IN EXCESS OF 60 MPH...AND HAIL UP TO GOLF BALL SIZE. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS FOR THE REMAINDER OF THE OVERNIGHT HOURS THROUGH THE REMAINDER OF THE OVERNIGHT HOURS.. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE INTO SOUTHERN MISSOURI FROM NORTHERN ARKANSAS. THESE STORMS WILL AFFECT AREAS SOUTH OF INTERSTATE 44. THE PRIMARY THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE THUNDERSTORM THREAT WILL CONTINUE DURING THE OVERNIGHT HOURS AS A SURFACE COLD FRONT APPROACHES THE AREA. THUNDERSTORMS MAY REDEVELOP OVER MUCH OF THE OUTLOOK AREA AFTER MIDNIGHT. THE GREATEST HAZARDS WITH THESE STORMS WILL BE QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. AT THIS TIME...THE TORNADO THREAT APPEARS MINIMAL AFTER MIDNIGHT AND WOULD BE MOST LIKELY NEAR THE ARKANSAS BORDER. HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL BE POSSIBLE ACROSS ALL OF THE OUTLOOK AREA FROM SOME OF THE HEAVIER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY AFTERNOON AND EVENING. PERSONS EAST OF HIGHWAY 65 CAN EXPECT HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. A TORNADO OR TWO CANNOT BE RULED OUT. HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH MID EVENING ALONG AND EAST OF A LINE FROM NEOSHO TO OSAGE BEACH. SPOTTERS AND EMERGENCY MANAGERS ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI SHOULD MONITOR THE DEVELOPMENT OF THIS SIGNIFICANT SEVERE WEATHER EVENT CLOSELY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Sep 22, 7:12 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 2 N ELDRIDGE 37.86N 92.75W
09/22/2006 E1.25 INCH LACLEDE MO FIRE DEPT/RESCUE
0108 PM HAIL DECATURVILLE 37.91N 92.70W
09/22/2006 E0.75 INCH CAMDEN MO LAW ENFORCEMENT
0123 PM TSTM WND GST 2 N WET GLAIZE 37.95N 92.53W
09/22/2006 E60.00 MPH CAMDEN MO LAW ENFORCEMENT
WINDS ESTIMATED AT GREATER THAN 60 MPH ALONG WITH DIME
SIZE HAIL.
0124 PM HAIL MONTREAL 37.97N 92.59W
09/22/2006 E0.75 INCH CAMDEN MO POST OFFICE
0130 PM HAIL HOUSTON 37.33N 91.96W
09/22/2006 E1.00 INCH TEXAS MO AMATEUR RADIO
0150 PM HAIL DIXON 37.99N 92.09W
09/22/2006 E1.75 INCH PULASKI MO LAW ENFORCEMENT
0150 PM HAIL HOUSTON 37.33N 91.96W
09/22/2006 E0.88 INCH TEXAS MO LAW ENFORCEMENT
0201 PM TSTM WND DMG 3 NE ROLLA 37.98N 91.73W
09/22/2006 PHELPS MO BROADCAST MEDIA
TWO LARGE TREES DOWN ONE BLOCKING HIGHWAY E.
0205 PM HAIL VICHY 38.11N 91.76W
09/22/2006 E0.88 INCH MARIES MO POST OFFICE
0206 PM HAIL 4 NE ROLLA 37.99N 91.72W
09/22/2006 E2.75 INCH PHELPS MO AMATEUR RADIO
0212 PM HAIL ROLLA 37.95N 91.77W
09/22/2006 E0.88 INCH PHELPS MO TRAINED SPOTTER
AT THE ROLLA AIRPORT.
0220 PM TORNADO ST. JAMES 38.00N 91.61W
09/22/2006 PHELPS MO LAW ENFORCEMENT
*** 2 INJ *** POSSIBLE TORNADO...NUMEROUS LARGE TREES AND
POWER LINES DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO
SEVERAL BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44
NEAR ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL
IN TOWN AS WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. 2
INJURIES.
0229 PM TORNADO 2 E ST. JAMES 38.00N 91.58W
09/22/2006 PHELPS MO PUBLIC
UNCOMFIRMED REPORT,LOCATED ALONG INTERSTATE 44.
0418 PM HAIL 8 NNE AVA 37.06N 92.60W
09/22/2006 E2.00 INCH DOUGLAS MO BROADCAST MEDIA
TWO INCH HAIL HALFWAY BETWEEN MANSFIELD AND AVA. RELAYED
BY KYTV.
0430 PM HAIL AVA 36.95N 92.66W
09/22/2006 E1.00 INCH DOUGLAS MO EMERGENCY MNGR
0431 PM HAIL GOODHOPE 36.91N 92.81W
09/22/2006 E1.75 INCH DOUGLAS MO EMERGENCY MNGR
0432 PM HAIL AVA 36.95N 92.66W
09/22/2006 E1.75 INCH DOUGLAS MO AMATEUR RADIO
0432 PM TSTM WND DMG BRADLEYVILLE 36.78N 92.91W
09/22/2006 TANEY MO EMERGENCY MNGR
TREES DOWN IN BRADLEYVILLE. HIGHWAY 76 IS BLOCKED
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
70 SKYLIGHTS AT WALMART SUPERCENTER BROKEN AT HIGHWAY 76
AND KK HIGHWAY.
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
BASEBALL AND HALF DOLLAR SIZE HAIL REPORTED IN AVA
0435 PM TSTM WND DMG 5 SW AVA 36.90N 92.72W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN ON HIGHWAY 76 BETWEEN AVA AND GOODHOPE
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
LARGE HAIL DAMAGED 2 AUTO WINDSHIELDS AT THE AMBULANCE
SHED IN AVA
0435 PM TSTM WND DMG 5 W AVA 36.95N 92.75W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN ON KK HIGHWAY OFF OF 76 HIGHWAY. SEVERAL TREES
DOWN ON K HIGHWAY WEST OF AVA OFF OF HIGHWAY 14.
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
LARGE HAIL DAMAGED AUTOS AT COPELAND FACTORY IN AVA. SOME
UNCONFIRMED REPORTS OF HAIL DAMAGE TO HOMES IN AVA.
RELAYED BY EMERGENCY MANAGER.
0441 PM HAIL 8 N AVA 37.07N 92.66W
09/22/2006 E4.25 INCH DOUGLAS MO EMERGENCY MNGR
SOFTBALL AND BASEBALL SIZE HAIL REPORTED BY EMERGENCY
MANAGER IN MOUNT ZION AREA
0445 PM TSTM WND DMG 1 E AVA 36.95N 92.64W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN 2 MILES NORTH ON HIGHWAY 95 OFF OF HIGHWAY 14.
TREES NOT ON THE ROADWAY.
0450 PM HAIL 1 S MANSFIELD 37.09N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO AMATEUR RADIO
0452 PM HAIL 5 W NORWOOD 37.11N 92.51W
09/22/2006 E1.75 INCH WRIGHT MO AMATEUR RADIO
0455 PM HAIL MANSFIELD 37.11N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO EMERGENCY MNGR
WRIGHT COUNTY EM REPORTED A PICKUP TRUCK WITH HAIL DAMAGE
ON HIGHWAY 5 AND HIGHWAY 76. RELAYED BY DOUGLAS COUNTY
EM.
0455 PM HAIL MANSFIELD 37.11N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO EMERGENCY MNGR
0539 PM FUNNEL CLOUD 6 SW POMONA 36.81N 91.99W
09/22/2006 HOWELL MO AMATEUR RADIO
0542 PM TSTM WND GST ROLLA 37.95N 91.77W
09/22/2006 E70.00 MPH PHELPS MO PUBLIC
ESTIMATED 60 TO 70 MPH. ONE TENTH OF A MILE OFF 1-44 AT
MILE MARKER 184.
0558 PM FUNNEL CLOUD 6 NW ROLLA 38.01N 91.85W
09/22/2006 PHELPS MO LAW ENFORCEMENT
&&
PRELIMINARY SUMMARY...ADDITIONAL REPORTS MAY BE ADDED AS THEY COME
IN.
IZZILocal storm report, Sep 22, 7:51 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 SW AVA 36.92N 92.70W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN. DAMAGE TO MOBILE HOME. REPORTED AS A POSSIBLE
BRIEF TORNADO TOUCHDOWN NEAR HWY 76 AND KK.
&&
DSALocal storm report, Sep 22, 7:53 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD MYRTLE 36.51N 91.27W
09/22/2006 OREGON MO LAW ENFORCEMENT
FLOODING OF LOW WATER CROSSING IN THE MYRTLE AREA.
&&
DSASpecial weather statement, Sep 22, 8:14 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 814 PM CDT FRI SEP 22 2006 MOZ104-230145- TANEY- 814 PM CDT FRI SEP 22 2006 ...SIGNIFICANT WEATHER ALERT FOR TANEY COUNTY UNTIL 845 PM CDT... AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF FORSYTH TO 7 MILES NORTHWEST OF OMAHA...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF FORSYTH TO 8 MILES SOUTHWEST OF BRANSON... AND MOVING NORTHEAST AT 40 MPH. PEOPLE IN SOUTHERN TANEY COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD THESE STORM BECOME SEVERE. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. IZZI
Local storm report, Sep 22, 8:52 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO ST. JAMES 38.00N 91.61W
09/22/2006 F1 PHELPS MO NWS STORM SURVEY
*** 2 INJ *** NUMEROUS LARGE TREES AND POWER LINES DOWN.
CONSIDERALBE STRUCTURAL DAMAGE TO NUMEROUS BUILDINGS.
SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR ST.JAMES.
CONSIDERABLE DAMAGE REPORTED TO STRIP MALL IN TOWN AS
WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. 2 INJURIES.
&&
DSASpecial weather statement, Sep 22, 9:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 954 PM CDT FRI SEP 22 2006 MOZ104-230330- TANEY- 954 PM CDT FRI SEP 22 2006 ...SIGNIFICANT WEATHER ALERT FOR TANEY COUNTY UNTIL 1030 PM CDT... AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF FORSYTH TO 14 MILES EAST OF TANEYVILLE...AND MOVING EAST AT 40 MPH. PEOPLE IN TANEY COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. IZZI
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:42 PM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
| Sep 22, 8:19 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 41 min |
| Sep 22, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 96 min |
| Sep 22, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 66 min |
| Sep 22, 9:23 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 12 hr |
| Sep 22, 9:32 PM CDT | Flash Flood Warning | SGF | Howell | 11 hr |
| Sep 22, 9:51 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 69 min |
| Sep 22, 9:55 PM CDT | Flash Flood Warning | SGF | Oregon | 11 hr |
| Sep 22, 9:57 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 27 min |
| Sep 22, 10:57 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 63 min |
| Sep 23, 3:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 36 min |
| Sep 23, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 50 min |
| Sep 23, 6:43 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 35 min |
| Sep 23, 8:59 AM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.